Seroquel too sedating for bipolar

posted by | Leave a comment

These are just my experiences I did really well on 800mg quetiapine modified release, but it messed with my heart so I had to come off it. My main side effects with lithium are thirst and increased peeing.

Otherwise it does a good job - tho I do have to take other meds with it.

So, my bipolar 2 depression is killing me for 10 years now. Seroquel or quetiapine is primarily an anti psychotic with some anti D and some mood stabilising qualities.

I'm now in day 6 of taking generic Seroquel called Quitapex . All I feel is my depression is getting darker and I'm getting more isolated and depressed . But I don't think it should be used as an all in one medicine for bipolar.

I'm a full time student and I have this mental inactivity going on.

It works in quelling my anger and my rage, but I think that's just because my systems are always depressed (like down/groggy not sad) I have been reading that this side effect doesn't go away! So how does lithium work, what are the common side effects?

If you're depressed, I would go back and ask if you could try an antidepressant instead of a high dose of quetiapine.

The difficulty treating BP is that an AD can send you hyper, but a low dose of an AD sounds like it would be more appropriate than 300 MG of quetiapine!

When my psychiatrist diagnosed me, she upped my Lexapro to 20mg and put me on 25mg of Seroquel.I'm open to experimentation since that's all it ever really is with meds. I'm not thrilled that you're supposed to take Geodon with a meal because my pdoc said twice a day, once before bed... This means generally it takes a few hour to kick in and you should have no handgover the next day.I remember taking the normal stuff and just 50mg of it knocked me out.

Leave a Reply

brian porzio dating in the dark